Metrics

From
Exponentiated Gumbel Exponential Distribution: Properties and Applications by Uchenna U Uwadi, Emmanuel W Okereke and Chukwuemeka O Omekara American Journal of Applied Mathematics and Statistics. 2019, 7(5), 178-186 doi:10.12691/ajams-7-5-4
Views
3751
Html 3489
Abstract 262
13 November 2019 (publication date) through 21 January 2021 *
9.36 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2030
PDF351
Epub403
XML227
PPT480
Figures481
Tables88
Export: 985
RIS303
BibTex350
Endnote332
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com